# SDR ASAA1058574

- Difficulty date: December 1, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 9,921 hours, 3,208 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT RIGHT CENTER FUEL BOOST PUMP INOP.  WOULD NOT PUMP 300'S IN LEVEL FLIGHT.  PERFORMED CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST PER AMM 28 22 00 720 805.  OPS CHECK NORMAL NO DEFECTS FOUND.
